RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1974
Volume 15,
Issue 6,
Pages
955–966
(Mi mzm7427)
This article is cited in
2
papers
Approximation of certain classes of differentiable periodic functions by interpolational splines in a uniform decomposition
A. A. Zhensykbaev
Dnepropetrovsk State University
Abstract:
In this paper we obtain upper and lower bounds of a uniform approximation by interpolational splines of order
$r$
in a uniform decomposition on the classes of functions
$W^rH_\omega$
and
$W_L^{r+2}$
and on the whole space
$C^r$
.
UDC:
517.5
Received:
06.08.1973
Fulltext:
PDF file (589 kB)
Cited by
English version:
Mathematical Notes, 1974,
15
:6,
569–575
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025